# SDR KCSA201806141147

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 99,140 hours, 21,439 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL BS 1241.01, LEFT HAND JETTISON FUEL PUMP HAS CORROSION ON WEB AT BONDING WIRE ATTACH POINT.
